This paper investigates parametric stability for nonlinear differential equations with “maxima”. Several sufficient conditions for parametric stability as well as uniform parametric stability are obtained based on the Razumikhin method. Two different types of Lyapunov functions have been applied. A comparison with scalar ordinary differential equations is offered.
J. Bohner, Martin; T. Georgieva, Atanaska; and G. Hristova, Snezhana
"Nonlinear Differential Equations with “Maxima”: Parametric Stability in Terms of two Measures,"
Applied Mathematics & Information Sciences: Vol. 07:
1, Article 5.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol07/iss1/5